Top answers from doctors based on your search:
Disclaimer

rash and sinus infection

A 47-year-old male asked:
Dr. Kathirae Severson
33 years experience Internal Medicine
Stop amoxicillin: The rash could be from amoxicillin. You should stop the amoxicillin, notify your provider and go to the er if you are short of breath. The rash may be ... Read More
Dr. John Rhoades
48 years experience Family Medicine
Below: Yes you can take the Benadryl, (diphenhydramine) but you need to know if this is a drug rash or if it is caused by something else. You need to recheck ... Read More
2
2 thanks
Dr. Stephen Southard
15 years experience Internal Medicine
Sounds like: You may have a "drug reaction" to the amoxicillin. You should review this with your prescribing doctor as some drug rashes can evolve and become more ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Robert Killian
28 years experience General Practice
Call pediatrician: She sure sounds like she's developing an allergic reaction. Please contact here doctor now.
1
1 thank
A 37-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Not likely: A WBC count of 11.8, in the presence of infection is no reason to worry about leukemia. If your infection does not clear up in a week or so, or if you ... Read More
1
1 thank
Dr. Scott Selinger
12 years experience Internal Medicine
Not likely: A number of things can cause an elevated WBC including infections (like your sinus infection) and even just stress (mental or physical), so it would s ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. Harold Fields
61 years experience Family Medicine
Rash: It may be related to your infection if it is bacterial .Rashes often appear with staph or strep infect
A 41-year-old male asked:
Dr. Liesa Harte
29 years experience Family Medicine
She should see a Dr: There are many possiblities, and I really don't think it would be helpful to speculate here. At 70, I certainly wouldn't fool around with this. She ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Ronald Ward
Specializes in ENT and Head and Neck Surgery
Rash: Could be allergic reaction. Switch to Augmentin, Avelox, etc
1
1 thank
A 39-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Doctor assessment: Careful history and physical examination, and possibly imaging studies as limited CT study can diagnose sinus disease in your child, goodluck T
1
1 thank
A member asked:
Dr. James Ferguson
46 years experience Pediatrics
So what's the ????: This is the public HT site where volunteer docs answer health questions. You have put a question mark after a statement but have not asked a question. ... Read More
A 22-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Basic Medical News: This is a good question and perhaps it can stimulate you getting into some classes in college to learn physiology and such. But a sinus infection is a ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Tony Ho
Dr. Tony Ho answered
14 years experience Infectious Disease
Supportive care: Unless you've had your sinus infection for > 2 weeks or are having severe symptoms such as fever, antibiotics aren't indicated; just use pain relief a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month